# SDR CALA2024080702174

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 102,510 hours, 24,572 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299D
- Part serial: A8755
- Condition: Failed
- Location: Slat Sys
- Part time: 87,467 hours, 18,403 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT DISAGREE AFTER TAKEOFF, FLAPS STUCK BETWEEN UP & 1 UNTIL ALT SYS USE.  PERFORMED T/S WITH TECH SUPPORT AND FIM 27-51 FAULT TREE 805 SLAT DISAGREE, FOUND MESSAGE #310, DURING INSPECTION FOUND L/E PDU OVERLOAD INDICATOR ON LT & RT PDU TORQUE LIMITER TRIPPED, RESET INDICATOR, INSPECTED LT WING ROTARY ACTUATORS OVERLOAD INDICATOR SPRING FOUND NOT TRIPPED, INSPECTED RT WING ROTARY ACTUATOR OVERLOAD INDICATOR SPRING, FOUND OVERLOAD INDICATOR SPRING TRIP AT RT #9 INBD ROTARY ACTUATOR.  PERFORMED VISUAL INSPECTION OF ROTARY ACTUATOR #9 SLAT INBOARD OVERLOAD SPRING IMDICATOR FOUND TRIPPED PER FIM 27-81 FT 803 BLOCK 18.  NEED TO R & R ROTARY ACTUATOR PER FIM. COMPLIED WITH RII STEPS FOR INSTALLATION OF #9 SLAT INBD ROTARY ACTUATOR OVERLOAD SPRING INDICATOR IAW AMM 27-81 18-424-019 UP TO & INCLUDING STEP 3(E)(5)(Q).   REMOVE ROTARY ACTUATOR FOR LE SLATS #9. IAW AMM R & R #9 SLAT INBOARD ROTARY ACTUATOR OVERLOAD SPRING INDICATOR. CONTINUE WITH INSTALLATION. IAW AMM 27-81-18-424-019 UP TO & INCLUDING STEP 3(E)(5)(Q). COMPLETED INSTALLATION OF #9 SLAT ROTARY IB ACTUACTOR IAW AMM 27-81-18-424-019 FROM STEP 3(E)(6) TO THE END, OPS CHKD GOOD.
